# SDR QXEA2020051100163

- Difficulty date: May 10, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 43,585 hours, 46,245 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Unknown
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: TX
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING DAILY SYSTEM CHECK AUTO FEATHER TEST #1 FAIL. REMOVED FROM SERVICE. AUTO FEATHER SYSTEM TEST FAILED. INTERROGATED POWER PLANT MESSAGE ON ED. FOUND FAULT CODES 494 & 382. C/W Q400 FIM 61-20-08-810-816 & FIM 61-20-10-810-826. PEC FAULTS CLEARED. AUTO FEATHER TEST PASSED. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
